# SDR UIEA2014062700256

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT WASTE LID WILL NOT CLOSE.  CLEANED AFT GALLEY RT WASTE LID SO IT CLOSES PROPERLY AMM 25-00-00.
